# SDR SWAA2024123072020

- Difficulty date: November 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 56,818 hours, 30,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT BULKHEAD SUPPORT AT STA 947; RBL 22; WL 159.<[01] REJECTED; FOUND CORROSION ON AFT CARGO COMPARTMENT BULKHEAD SUPPORT AT STA 947; RBL 22; WL 159.;[02] REMOVED AND REPLACED ON AFT CARGO COMPARTMENT BULKHEAD SUPPORT AT BS947 FROM STR 25R TO STR 21R IAW SRM 51-40-02 AND DWG 149A8117 ID: 0006 REV:-;[03] CORRECTIVE ACTION COMPLETED.
